# SDR C2XA06CL037

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 15,572 hours, 11,650 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 12039715001
- Condition: Broken
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2541, CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE.  AIR RETURN.  MAINTENANCE INSPECTED FOUND AIR SERVICE CHECK VALVE DOOR BROKEN.  DOOR ASSEMBLY REMOVED AND REPLACED.  ALL OPERATIONAL CHECKS REPORTED GOOD.
